# SDR SWAA2025040721282

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 42,571 hours, 19,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHTS WILL NOT ILLUMINATE.<[01] R/R EMERGENCY LIGHTS BATTERY PACK AND BATTERY CHARGER ASSY PER  33-51-06-960-805 AND 33-51-06-960-804.
